# SDR AALA202504241513

- Difficulty date: April 21, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 67,929 hours, 39,556 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH MLG DOOR FUSELAGE HINGE FITTING HAS DEEP FRETTING/WEAR. MAINTENANCE REPLACED HINGE FITTING (W10) ON KEEL BEAN IAW EA 364007.
